# SDR DALA2016011500359

- Difficulty date: January 13, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 221LF IS DELAMINATED. MAIN CABIN FLOOR PANEL 221LF FOUND TO BE 40 PERCENT DELAMINATED AND OUT OF LIMITS IAW SRM 53-20-50 ALLOWABLE DAMAGE 1. FABRICATED NEW FLOOR PANEL 221LF DIM 21" X 56" IAW SRM 53-20-50, REPAIR 3. DWG 9936553, REV: C.
